Alert archive / Nebraska / River Flood Warnings in 2018

River Flood Warning 2, NWS Omaha, NE

March 4, 2018Pierce County, Nebraska

NWS Omaha, NE issued this river flood warning at Mar 4, 2018, 7:21 PM CST for Pierce County, Nebraska. It took effect at Mar 4, 2018, 7:31 PM CST. It was in force for 45 hr.

The area

The outline as issued.

The facts

Issued
Mar 4, 2018, 7:21 PM CST (01:21 UTC)
In effect from
Mar 4, 2018, 7:31 PM CST
Expired
Mar 6, 2018, 4:31 PM CST
In force
45 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
Minor

County Pierce County, NE

The radar

The Omaha radar (KOAX), 139 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fork Elkhorn River near Pierce (PRCN1). The gauge peaked at 13.10 ft at Mar 5, 2018, 3:00 PM CST.

actionminormoderate5101503/0503/0603/07
Action stage
11 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06799100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

044 
WGUS43 KOAX 050121
FLWOAX

BULLETIN - IMMEDIATE BROADCAST REQUIRED
Flood Warning
National Weather Service Omaha/Valley Nebraska
721 PM CST Sun Mar 4 2018

...The National Weather Service in Omaha has issued a flood warning 
for the following river in Nebraska...

  North Fork Elkhorn River Near Pierce affecting Pierce County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

NEC139-051321-
/O.NEW.KOAX.FL.W.0002.180305T0131Z-180306T0000Z/
/PRCN1.1.ER.180305T0131Z.180305T1200Z.180305T2100Z.NO/
721 PM CST Sun Mar 4 2018

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The North Fork Elkhorn River Near Pierce.
* until Monday evening...or until the warning is cancelled.
* At  6:45 PM Sunday the stage was 11.9 feet...or 0.1 feet below 
  flood stage.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 12.5 feet Sunday night. The river should fall back 
  below flood stage by late Monday afternoon.
* Impact...at 12.0 feet...More widespread lowland flooding occurs.

&&

LAT...LON 4236 9770 4237 9756 4199 9736 4200 9740


$$
8 follow-up statements
291 
WGUS83 KOAX 050400
FLSOAX
Flood Statement
National Weather Service Omaha/Valley Nebraska
1000 PM CST Sun Mar 4 2018

...The Flood Warning continues for...

  North Fork Elkhorn River Near Pierce affecting Pierce County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

NEC139-051900-
/O.EXT.KOAX.FL.W.0002.000000T0000Z-180306T1500Z/
/PRCN1.1.ER.180305T0120Z.180305T1200Z.180305T2100Z.NO/
1000 PM CST Sun Mar 4 2018

The Flood Warning continues for
  The North Fork Elkhorn River Near Pierce.
* At  9:45 PM Sunday the stage was 12.2 feet...or 0.2 feet above 
  flood stage.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 12.5 feet 
  overnight, then should fall back below flood stage Monday  
  afternoon.
* Impact...at 12.0 feet...More widespread lowland flooding occurs.

&&

LAT...LON 4236 9770 4237 9756 4199 9736 4200 9740


$$

MILLER
702 
WGUS83 KOAX 051106
FLSOAX
Flood Statement
National Weather Service Omaha/Valley Nebraska
506 AM CST Mon Mar 5 2018

...The Flood Warning continues for...

  Ponca Creek At Verdel affecting Knox County.

  North Fork Elkhorn River Near Pierce affecting Pierce County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

NEC107-060206-
/O.CON.KOAX.FL.W.0001.000000T0000Z-180306T1200Z/
/VERN1.1.ER.180304T2313Z.180305T1031Z.180305T1800Z.NO/
506 AM CST Mon Mar 5 2018

The Flood Warning continues for
  The Ponca Creek At Verdel.
* At  4:31 AM Monday the stage was 14.2 feet...or 0.7 feet above 
  flood stage.
* Flood stage is 13.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...at 13.5 feet...At this level Rayder Swanson Road floods.

&&

LAT...LON 4283 9831 4282 9813 4280 9810 4280 9819
      4281 9831                       

$$

NEC139-060206-
/O.CON.KOAX.FL.W.0002.000000T0000Z-180306T1500Z/
/PRCN1.1.ER.180305T0120Z.180305T1045Z.180305T2100Z.NO/
506 AM CST Mon Mar 5 2018

The Flood Warning continues for
  The North Fork Elkhorn River Near Pierce.
* At  4:45 AM Monday the stage was 12.7 feet...or 0.7 feet above 
  flood stage.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...at 12.0 feet...More widespread lowland flooding occurs.

&&

LAT...LON 4236 9770 4237 9756 4199 9736 4200 9740


$$
768 
WGUS83 KOAX 051303
FLSOAX
Flood Statement
National Weather Service Omaha/Valley Nebraska
703 AM CST Mon Mar 5 2018

...The Flood Warning continues for...

  Ponca Creek At Verdel affecting Knox County.

...The Flood Warning continues for...

  North Fork Elkhorn River Near Pierce affecting Pierce County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

NEC107-060403-
/O.EXT.KOAX.FL.W.0001.000000T0000Z-180306T1434Z/
/VERN1.1.ER.180304T2313Z.180305T1100Z.180305T2034Z.NO/
703 AM CST Mon Mar 5 2018

The Flood Warning continues for
  The Ponca Creek At Verdel.
* At  6:15 AM Monday the stage was 14.3 feet...or 0.8 feet above 
  flood stage.
* Flood stage is 13.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...at 13.5 feet...At this level Rayder Swanson Road floods.

&&

LAT...LON 4283 9831 4282 9813 4280 9810 4280 9819
      4281 9831                       

$$

NEC139-060403-
/O.CON.KOAX.FL.W.0002.000000T0000Z-180306T1500Z/
/PRCN1.1.ER.180305T0120Z.180305T1245Z.180305T2100Z.NO/
703 AM CST Mon Mar 5 2018

The Flood Warning continues for
  The North Fork Elkhorn River Near Pierce.
* At  6:45 AM Monday the stage was 12.8 feet...or 0.8 feet above 
  flood stage.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.9 feet by this
  afternoon. The river will fall below flood stage late this 
  afternoon.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...at 12.0 feet...More widespread lowland flooding occurs.

&&

LAT...LON 4236 9770 4237 9756 4199 9736 4200 9740


$$
316 
WGUS83 KOAX 051652
FLSOAX
Flood Statement
National Weather Service Omaha/Valley Nebraska
1052 AM CST Mon Mar 5 2018

...The Flood Warning continues for...

  Ponca Creek At Verdel affecting Knox County.

  North Fork Elkhorn River Near Pierce affecting Pierce County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

NEC107-060752-
/O.EXT.KOAX.FL.W.0001.000000T0000Z-180306T1648Z/
/VERN1.1.ER.180304T2313Z.180305T1100Z.180305T2248Z.NO/
1052 AM CST Mon Mar 5 2018

The Flood Warning continues for
  The Ponca Creek At Verdel.
* At 10:00 AM Monday the stage was 14.4 feet...or 0.9 feet above 
  flood stage.
* Flood stage is 13.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...at 13.5 feet...At this level Rayder Swanson Road floods.

&&

LAT...LON 4283 9831 4282 9813 4280 9810 4280 9819
      4281 9831                       

$$

NEC139-060751-
/O.EXT.KOAX.FL.W.0002.000000T0000Z-180306T2217Z/
/PRCN1.1.ER.180305T0120Z.180305T1645Z.180306T0417Z.NO/
1052 AM CST Mon Mar 5 2018

The Flood Warning continues for
  The North Fork Elkhorn River Near Pierce.
* At 10:45 AM Monday the stage was 13.0 feet...or 1.0 feet above 
  flood stage.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...at 12.0 feet...More widespread lowland flooding occurs.

&&

LAT...LON 4236 9770 4237 9756 4199 9736 4200 9740


$$
386 
WGUS83 KOAX 060025
FLSOAX
Flood Statement
National Weather Service Omaha/Valley Nebraska
625 PM CST Mon Mar 5 2018

...The Flood Warning continues for...

  North Fork Elkhorn River Near Pierce affecting Pierce County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

NEC139-061525-
/O.EXT.KOAX.FL.W.0002.000000T0000Z-180307T1200Z/
/PRCN1.1.ER.180305T0120Z.180306T0600Z.180306T1800Z.NR/
625 PM CST Mon Mar 5 2018

The Flood Warning continues for
  The North Fork Elkhorn River Near Pierce.
* At  5:45 PM Monday the stage was 13.1 feet...or 1.1 feet above 
  flood stage.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...at 12.0 feet...More widespread lowland flooding occurs.

&&

LAT...LON 4236 9770 4237 9756 4199 9736 4200 9740


$$
183 
WGUS83 KOAX 060033
FLSOAX
Flood Statement
National Weather Service Omaha/Valley Nebraska
633 PM CST Mon Mar 5 2018

...The Flood Warning continues for...

  Ponca Creek At Verdel affecting Knox County.

  North Fork Elkhorn River Near Pierce affecting Pierce County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

NEC107-061533-
/O.EXT.KOAX.FL.W.0001.000000T0000Z-180307T0800Z/
/VERN1.1.ER.180304T2313Z.180305T1100Z.180306T1400Z.NO/
633 PM CST Mon Mar 5 2018

The Flood Warning continues for
  The Ponca Creek At Verdel.
* At  6:15 PM Monday the stage was 14.2 feet...or 0.7 feet above 
  flood stage.
* Flood stage is 13.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Tuesday morning.
* Impact...at 13.5 feet...At this level Rayder Swanson Road floods.

&&

LAT...LON 4283 9831 4282 9813 4280 9810 4280 9819
      4281 9831                       

$$

NEC139-061532-
/O.EXT.KOAX.FL.W.0002.000000T0000Z-180307T0815Z/
/PRCN1.1.ER.180305T0120Z.180305T2305Z.180306T1415Z.NO/
633 PM CST Mon Mar 5 2018

The Flood Warning continues for
  The North Fork Elkhorn River Near Pierce.
* At  5:45 PM Monday the stage was 13.1 feet...or 1.1 feet above 
  flood stage.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Tuesday morning.
* Impact...at 12.0 feet...More widespread lowland flooding occurs.

&&

LAT...LON 4236 9770 4237 9756 4199 9736 4200 9740


$$
638 
WGUS83 KOAX 061411
FLSOAX
Flood Statement
National Weather Service Omaha/Valley Nebraska
811 AM CST Tue Mar 6 2018

...The Flood Warning continues for...

  North Fork Elkhorn River Near Pierce affecting Pierce County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

NEC139-070511-
/O.EXT.KOAX.FL.W.0002.000000T0000Z-180307T0907Z/
/PRCN1.1.ER.180305T0120Z.180305T2305Z.180306T1507Z.NO/
811 AM CST Tue Mar 6 2018

The Flood Warning continues for
  The North Fork Elkhorn River Near Pierce.
* At  7:45 AM Tuesday the stage was 12.4 feet...or 0.4 feet above 
  flood stage.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...at 11.0 feet...Minor lowland flooding begins across the 
  area.

&&

LAT...LON 4236 9770 4237 9756 4199 9736 4200 9740


$$
978 
WGUS83 KOAX 062231
FLSOAX
Flood Statement
National Weather Service Omaha/Valley Nebraska
431 PM CST Tue Mar 6 2018

...The Flood Warning is cancelled for...

  North Fork Elkhorn River Near Pierce affecting Pierce County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

NEC139-062301-
/O.CAN.KOAX.FL.W.0002.000000T0000Z-180307T0907Z/
/PRCN1.1.ER.180305T0120Z.180305T2305Z.180306T1815Z.NO/
431 PM CST Tue Mar 6 2018

The Flood Warning is cancelled for
  The North Fork Elkhorn River Near Pierce.
* At  3:45 PM Tuesday the stage was 10.9 feet...or 1.1 feet below 
  flood stage.
* Flood stage is 12.0 feet.
* Fell below flood stage at 12:15 PM Tuesday.
* Forecast...The river will continue to fall to 8.8 feet by tomorrow 
  morning.
* Impact...at 11.0 feet...Minor lowland flooding begins across the 
  area.

&&

LAT...LON 4236 9770 4237 9756 4199 9736 4200 9740

$$

MILLER

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Mar 4, 5:06 PM CST, 2 hours 15 minutes earlier.

Area forecast discussion, Mar 4, 5:06 PM CST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
506 PM CST Sun Mar 4 2018

.SHORT TERM...(Tonight through Wednesday)
Issued at 212 PM CST Sun Mar 4 2018

...Strong storm system to impact the region tonight through
Tuesday...

A vigorous short-wave trough over the eastern Great Basin this
afternoon will eject east-northeast into the northern and central
Plains tonight before forming a closed low to our immediate north
on Monday. In the low levels, an associated surface low over
northeast CO will develop into central NE this evening before
occluding over eastern SD/southwest MN on Monday. This low will be
accompanied by a strong cold front which will surge east through
the mid-MO Valley tonight into Monday morning.

Latest model guidance suggests that increased forcing for ascent
attendant to the mid-level trough will aid in the development of a
narrow band of convection along the surface cold front that will
approach our northwest counties in the 03-06z timeframe. Model
forecast soundings indicate the presence of a stable boundary
layer owing largely to the time of day. However, steepening mid-
level lapse rates will yield a weakly buoyant environment atop the
boundary layer, supportive of a few thunderstorms within the
convective band. Cooling temperatures aloft and modest effective
bulk shear may be sufficient for some small hail development
within the strongest updrafts, again mainly over our northwest
counties late this evening into tonight. Other elevated
thunderstorms could simultaneously form within the main warm-
conveyor air stream from portions of southeast Nebraska into
southwest Iowa.

Deep-layer cooling behind the cold front is expected to support a
transition from rain to a mix of rain and snow or all snow late
tonight into Monday morning over northeast NE. By midday Monday,
local accumulations of an inch or so will be possible over Knox
into Cedar Counties in association with the initial belt of
forcing for ascent. By Monday afternoon, we will likely see a
decrease in precipitation potential across much of the area with
the exception being along the SD border which will remain subject
to wrap-around snow in the immediate vicinity of the deep-layer
cyclone. Expect winds to strengthen markedly from the west-
northwest across the mid-MO Valley on Monday with gusts to 35 to
45 mph possible. When coupled with the wrap-around snow, periods
of blizzard conditions appear probable across Knox and Cedar
Counties where we have highlighted a Blizzard Warning.

On Monday night into Tuesday, a significant vorticity lobe will
pivot through the western semi-circle of the parent cyclone,
fostering an abrupt southeastward movement of the synoptic system
across IA. At that time, we will likely see further strengthening
of the low-level gradient winds across the area, along with the
southward advance of deformation-related snowfall across northern
and eastern portions of the forecast area. As such, we will issue
a Winter Weather Advisory for Antelope, Pierce, and Wayne
counties where an overlap of strong winds and modest snow
accumulations are forecast. Snowfall should taper off by Tuesday
evening with storm-total snowfall amounts of 4-6" near the SD
border with generally 1-4" across the advisory area, and lesser
amounts farther south.

By Tuesday night into Wednesday, the storm system initially over
IA will shift east with dry, but cool conditions. As far as
temperatures are concerned, highs on Monday will range from the
mid 30s north to around 50 south. On Tuesday and Wednesday, highs
will be generally in the 30s, except for some lower 40s near the
KS border.

.LONG TERM...(Wednesday night through Sunday)
Issued at 212 PM CST Sun Mar 4 2018

The large-scale pattern will briefly de-amplify late this week
before another mid-level trough moves through the area next
weekend. This pattern evolution will support warming temperatures
into the weekend ahead of the next cold front which will approach
from the northwest.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 505 PM CST Sun Mar 4 2018

Conditions should deteriorate tonight with scattered showers
developing. A few isolated thunderstorms are possible. Current
VFR conditions should drop down to MVFR late in the evening with
at least TEMPO IFR conditions overnight. Southeast winds will
become south then shift to the west and northwest as a front moves
through. West/northwest winds will be increasing Monday.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Winter Weather Advisory from 6 AM Monday to 6 PM CST Tuesday for
     NEZ016>018.

     Blizzard Warning from 6 AM Monday to 6 PM CST Tuesday for NEZ011-
     012.

IA...None.
&&

SHORT TERM...Mead
LONG TERM...Mead
AVIATION...Miller
Hazardous weather outlook, Mar 4, 4:38 PM CST, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
438 PM CST Sun Mar 4 2018

IAZ043-055-056-069-079-080-090-091-NEZ015-030>034-042>045-050>053-
065>068-078-088>093-051245-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Thurston-Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax-
Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-
Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
438 PM CST Sun Mar 4 2018

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight and Monday

There is a chance for a few non-severe thunderstorms tonight.

Strong west winds of 20 to 30 mph with gusts of 40 to 45 mph are
anticipated on Monday.

Very high rangeland fire danger may materialize for a few hours
on Monday afternoon over northeast Nebraska.

.DAYS TWO THROUGH SEVEN...Monday night through Sunday

Strong northwest winds will continue Monday night into Tuesday.
Some light snow is also forecast during that time, which could
result in visibility restrictions due to the blowing snow.

.SPOTTER INFORMATION STATEMENT...

Spotters will not be needed through Monday.

NEZ016>018-051245-
Antelope-Pierce-Wayne-
438 PM CST Sun Mar 4 2018

This Hazardous Weather Outlook is for portions of northeast
Nebraska.

.DAY ONE...Tonight and Monday

A winter weather advisory is in effect from Monday morning through
Tuesday.

There is a chance for a few thunderstorms tonight. While some
small hail is possible, severe weather is not expected. Late
tonight into Monday morning, rain will change to snow with some
minor accumulation possible. Winds will also become quite strong
from the west at 25 to 35 mph with gusts to 40 to 50 mph. Areas of
blowing snow may occur.

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

Snow and blowing snow are likely Monday night into Tuesday.
Accumulations of 1-4 inches are possible, which when combined with
the strong winds will result in areas of blowing and drifting
snow.

.SPOTTER INFORMATION STATEMENT...

Spotters will not be needed through Monday.

NEZ011-012-051245-
Knox-Cedar-
438 PM CST Sun Mar 4 2018

This Hazardous Weather Outlook is for portions of northeast
Nebraska.

.DAY ONE...Tonight and Monday

A blizzard warning is in effect from Monday morning through
Tuesday.

There is a chance for a few thunderstorms tonight. While some
small hail is possible, severe weather is not expected. Late
tonight into Monday morning, rain will change to snow with 1-2
inch accumulations possible through Monday afternoon. Winds will
also become quite strong from the west at 25 to 35 mph with gusts
to 40 to 50 mph. This will result in near whiteout conditions,
making travel hazardous.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Snow and blowing snow are likely to continue Monday night into
Tuesday. Storm-total accumulations of 4-6 inches are possible,
which when combined with the strong winds will result in a
prolonged period of blizzard conditions and hazardous travel.

.SPOTTER INFORMATION STATEMENT...

Spotters will not be needed through Monday.

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 7:48 PM CSTAreal Flood AdvisoryOAXButler, Platte24 hr
Mar 5, 3:54 AM CSTWind AdvisoryOAXBoone, Burt, Butler, Cass, Colfax, Cuming and 17 more25 hr
Mar 5, 3:58 PM CSTWind AdvisoryOAXNemaha, Richardson13 hr

Nearby

River Flood Warnings in Nebraska, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.